# SDR CA121116005

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Engine Start
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING ANNUAL FLIGHT TEST INSPECTION, DURING CRUISE AT FL180, THE ENGINE WAS VOLUNTARILY SHUTDOWN. 2 RE-START ATTEMPTS WERE UNSUCCESSFUL AND EMERGENCY WAS DECLARED BEFORE THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT GROUND RUNS SHOWED NO ANOMALIES. TROUBLESHOOTING IS ON-GOING.
